MathSciNet Relay Station
MathSciNet bibliographic data
MR1625810 65G10
Lin, Qun; Rokne, J. G. Inclusion isotonicity for circular centered forms in several complex variables. J. Franklin Inst. B 335 (1998), no. 6, 1069–1076.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement